MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION EXL 200

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION EXL 200
Model Number DIMENSION EXL 200
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
A discordant, falsely depressed troponin patient result was generated for one patient on a dimension exl 200 instrument.The initial result was not sent to the physician(s).The same sample was repeated on the same instrument twice.The repeat results were reported, as the correct results, to the physician(s).There were no known reports of patient intervention or adverse health consequence due to this event.
 
Additional Manufacturer Narrative
An outside of united states (ous) customer reported that a discordant, falsely depressed troponin patient result was generated for one patient on a dimension exl 200 instrument.The employee contacted the siemens customer care center (ccc) and a siemens customer service engineer (cse) was dispatched to the customer's site and inspected the instrument.A visual check of the sample arm and sample tube were performed.They were well centered and not bent, tubing was in good condition, including clot detector and syringe.There were no clot detection errors at the time of the event.All system checks were acceptable.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2023-00269 on 01-dec-2023.Additional information (12-dec-2023): reagent issues were ruled out as there were no reports of issues with quality controls or other patient samples.Based on the available information, siemens determined short sample or sample integrity issues potentially contributed to the falsely depressed troponin patient result.System is fully operational.No further evaluation of the device is required.

Brand Name
DIMENSION EXL 200
Common Device Name
DIMENSION EXL 200
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
eric so
511 benedict ave.
tarrytown, NY 10591
2012144764
MDR Report Key18248651
Report Number2517506-2023-00269
Device Sequence Number15124763
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public00842768037214
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale